# SDR CALA2010091700434

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 43,961 hours, 6,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 303 LBL 30-40 FLOORBEAM FOUND CORROSION.  CABIN CORRODED FLOORBEAM UPPER CHORD REPLACED AS PER SRM 53-00-51 REPAIR FIG 201 AT STA 303 LBL 30-40 AND FORM 44.0008 ATTACHED ITEM 1-15 ACCOMPLISHED.
